# SDR SWAA980086

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3920028
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURNED TO PVD AND MADE AN UNEVENTFUL LANDING DUE TO BIRDSTRIKE TO NUMBER 1 ENGINE.  PERFOMED BIRDSTRIKE INSPECTION, FOUND 3 ENGINE FAN BLADES BENT.  REMOVED AND REPLACED COMPLETED SET OF FAN BLADES PER BOEING M/M, WITH A BORESCOPE SCHEDULED WITHIN 10 CYCLES .
